# SDR VNAA202408070023

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450761
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING SEAT TRACK FOR ACCESS TO FLOOR BEAM REPAIR @ APPROX F.S 1031-1061 LBL 9, FOUND SEAT TRACK TO BE CORRODED.  FABRICATED NEW SERVICEABLE SEAT TRACK FROM F.S. 1031 -1061 LBL 9 IAW CRJ700 SRM 53-00-49-201-002-A01. REFERENCE BARCODE: HN00163768 FOR INSTALLATION.
